On the number of crossings in the spectrum of a hermitian matrix which depends on a real parameter

Share/Save/Bookmark

Valkering, T.P. (1971) On the number of crossings in the spectrum of a hermitian matrix which depends on a real parameter. Physica, 53 (1). pp. 117-124. ISSN 0031-8914

[img]
Preview
PDF
386Kb
Abstract:Intersection of the eigenvalues i(h) of an n-dimensional hermitian matrix A + hB (h being a real parameter) is discussed. An upper limit for the number of intersections is derived in terms of the rank of the Gramian of the symmetrized products of order 0, 1, …, n — 1 of A and B.
Item Type:Article
Copyright:© 1971 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/68076
Official URL:http://dx.doi.org/10.1016/0031-8914(71)90107-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page